MathSciNet Relay Station
MathSciNet bibliographic data
MR1411724 32S55 (14B05 32S50 57M25)
Fourrier, Laurence Topologie d'un polynôme de deux variables complexes au voisinage de l'infini. (French) [Topology of a polynomial of two complex variables in a neighborhood of infinity] Ann. Inst. Fourier (Grenoble) 46 (1996), no. 3, 645–687.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement